# SDR SWAA2025082795110

- Difficulty date: July 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WED GE LOWER SURFACE AT LT WING.  REPAIRED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING IAW AEM 25-157-02122.
